# SDR DALA2023040502670

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 83,472 hours, 26,188 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 2L ENTRY DOOR SLIDE LIGHT ILLUMINATED W/ DOOR OPEN & SLIDE UN-ARMED. CORRECTIVE ACTION: CLOSED DOOR AND ARMED SLIDE, DISARMED SLIDE, LIGHT EXTINGUISHED. DOOR SLIDE OK FOR SVC. PER B757 AMM 25-66. (4628450)
